# SDR YENA2025062000637

- Difficulty date: June 20, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N2188J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11955
- Aircraft time: 3,921 hours, 750 cycles
- System (JASC): 3150 · Central Warning
- Part: Valve
- Part number: 1320A000002
- Part serial: 132031730
- Condition: Failed
- Part time: 40,511 hours, 13,423 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#841, JFK-DUB. (ETOPS). COCKPIT TRIM VALVE IND  INOP ON ECAM ( ECAM INDICATION ON COND PG ); (RESOLVED ON W/O: 1419294 TASKCARD: NR-00003) REMOVED AND REPLACED COCKPIT TRIM AIR VAVLE IAW AMM 21-63-51. MDDR CLEARED. PLACARD REMOVED. MX4 UPDATED.
